# SDR SWIA201334043

- Difficulty date: July 4, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 37,114 hours, 53,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 FUEL ACCESS PANEL AREA HAS CRACKED SKIN CLEAT.  C-CHECK REPLACED SKIN CLEAT AT RT WING NR 2 FUEL ACCESS PANEL AREA IAW SRM.
